Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The homology of the classical groups over the Dyer-Lashof algebra


Author: Stanley O. Kochman
Journal: Bull. Amer. Math. Soc. 77 (1971), 142-147
MSC (1970): Primary 55F45; Secondary 55G99
DOI: https://doi.org/10.1090/S0002-9904-1971-12637-X
MathSciNet review: 0314049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Lectures on generalised cohomology, Lecture Notes in Math., no. 99, Springer-Verlag, New York, 1969. MR 251716
  • 2. J. Adem, The relations on Steenrod powers of cohomology classes, Algebraic Geometry and Topology (A Symposium in Honor of S. Lefschetz) Princeton Univ. Press, Princeton, N. J., 1957, pp. 191-238. MR 19, 50. MR 85502
  • 3. T. Kudo and S. Araki, Topology of H, Mem. Fac. Sci. Kyūshū Univ. Ser. A. 10 (1956), 85-120. MR 19, 442. MR 87948
  • 4. W. Browder, Homology operations and loop spaces, Illinois J. Math. 4 (1960), 347-357. MR 22 #11395. MR 120646
  • 5. T. tom Dieck, Steenrod-Operationen in Kobordismen-Theorien, Math. Z. 107 (1968), 380-401. MR 39 #6302. MR 244989
  • 6. E. Dyer and R. K. Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962), 35-88. MR 25 #4523. MR 141112
  • 7. I. Madsen, Ph.D. Thesis, University of Chicago, Chicago, Ill. 1970.
  • 8. J. P. May, The Dyer-Lashof algebra and infinite loop spaces(mimeographed notes).
  • 9. J. P. May, The homology of F, F/O and BF(mimeographed notes).
  • 10. G, Nishida, Cohomology operations in iterated loop spaces, Proc. Japan Acad. 44 (1968), 104-109. MR 39 #2156. MR 240811
  • 11. J. Stasheff, The image of J as a space mod p>2 (mimeographed notes).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F45, 55G99

Retrieve articles in all journals with MSC (1970): 55F45, 55G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12637-X

American Mathematical Society